# SDR SIMA20171007001

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 1,673 hours, 1,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LAVATORY SMOKE MASTER WARNING IN FLIGHT.  PERFORMED OPS CHECK OF FWD AND AFT SMOKE DETECTOR IN LAVATORY AND FOUND WORKING PROPERLY AT THIS TIME IAW AMM 26-14-01. NO CORRELATION FAULT RECORDED.
